Alert archive / Montana / Winter Storm Warnings in 2007
Winter Storm Warning 5, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm warning at Feb 15, 2007, 3:37 AM MST. It took effect at Feb 15, 2007, 5:00 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2007, 3:37 AM MST (10:37 UTC)
- In effect from
- Feb 15, 2007, 5:00 PM MST
- Expired
- Feb 16, 2007, 9:01 AM MST
- In force
- 16 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KTFX 151037 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 337 AM MST THU FEB 15 2007 MTZ011-044-045-047-151145- /O.CAN.KTFX.WC.Y.0004.000000T0000Z-070215T1500Z/ HILL-TOOLE-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...SHELBY...CHESTER...CHINOOK 337 AM MST THU FEB 15 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES HAVE WARMED OVERNIGHT AND THE THREAT FOR DANGEROUS WIND CHILLS HAS DIMINISHED. $$ MTZ009-048-151845- /O.UPG.KTFX.WS.A.0003.070216T0000Z-070216T1800Z/ /O.NEW.KTFX.WS.W.0005.070216T0000Z-070216T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 337 AM MST THU FEB 15 2007 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 75 MPH WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT TONIGHT AND CONTINUE THROUGH FRIDAY. IN ADDITION...SNOW WILL DEVELOP DURING THIS PERIOD AS WELL AT ELEVATIONS ABOVE 5000 FEET. ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE BY FRIDAY MORNING...WITH LOCAL ACCUMULATIONS UP TO 10 INCHES ON HIGHER PEAKS. WHILE THIS IS NOT AN UNUSUALLY HIGH AMOUNT OF SNOW FOR THE MOUNTAINS TO RECEIVE AT ONE TIME...THE STRONG WINDS WILL COMBINE WITH SNOW TO PRODUCE SIGNIFICANTLY REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW. TRAVEL THROUGH THE MOUNTAIN PASSES WILL BE VERY DIFFICULT. THE SNOW WILL TAPER OFF FRIDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ THOMSON
5 follow-up statements
000 WWUS45 KTFX 151639 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 939 AM MST THU FEB 15 2007 MTZ009-048-160045- /O.CON.KTFX.WS.W.0005.070216T0000Z-070216T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 939 AM MST THU FEB 15 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY. STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 75 MPH WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT TONIGHT AND CONTINUE THROUGH FRIDAY. IN ADDITION...SNOW WILL DEVELOP DURING THIS PERIOD AS WELL AT ELEVATIONS ABOVE 5000 FEET. ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE BY FRIDAY MORNING...WITH LOCAL ACCUMULATIONS UP TO 10 INCHES ON HIGHER PEAKS. WHILE THIS IS NOT AN UNUSUALLY HIGH AMOUNT OF SNOW FOR THE MOUNTAINS TO RECEIVE AT ONE TIME...THE STRONG WINDS WILL COMBINE WITH SNOW TO PRODUCE SIGNIFICANTLY REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW. TRAVEL THROUGH THE MOUNTAIN PASSES WILL BE VERY DIFFICULT. THE SNOW WILL TAPER OFF FRIDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KTFX 152148 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 248 PM MST THU FEB 15 2007 MTZ009-048-160600- /O.CON.KTFX.WS.W.0005.070216T0000Z-070216T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 248 PM MST THU FEB 15 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY. STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 80 MPH WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT AND CONTINUE THROUGH FRIDAY. SNOW WILL DEVELOP DURING THIS PERIOD AT ELEVATIONS ABOVE 5000 FEET. ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE BY FRIDAY MORNING...WITH LOCAL ACCUMULATIONS UP TO 10 INCHES ON HIGHER PEAKS. WHILE THIS IS NOT AN UNUSUALLY HIGH AMOUNT OF SNOW FOR THE MOUNTAINS TO RECEIVE AT ONE TIME...THE STRONG WINDS WILL COMBINE WITH SNOW TO PRODUCE SIGNIFICANTLY REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW. TRAVEL THROUGH THE MOUNTAIN PASSES WILL BE VERY DIFFICULT. THE SNOW WILL TAPER OFF FRIDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KTFX 160450 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 950 PM MST THU FEB 15 2007 MTZ009-048-161300- /O.CON.KTFX.WS.W.0005.000000T0000Z-070216T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 950 PM MST THU FEB 15 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY. STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 80 MPH WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT THROUGH FRIDAY MORNING. SNOW WILL CONTINUE DURING THIS PERIOD AS WELL AT ELEVATIONS ABOVE 5000 FEET. TOTAL ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE BY FRIDAY MORNING...WITH LOCAL ACCUMULATIONS UP TO 10 INCHES ON HIGHER PEAKS. WHILE THIS IS NOT AN UNUSUALLY HIGH AMOUNT OF SNOW FOR THE MOUNTAINS TO RECEIVE AT ONE TIME...THE STRONG WINDS WILL COMBINE WITH SNOW TO PRODUCE SIGNIFICANTLY REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW. TRAVEL THROUGH THE MOUNTAIN PASSES WILL BE VERY DIFFICULT. THE SNOW WILL TAPER OFF FRIDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KTFX 161136 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 436 AM MST FRI FEB 16 2007 MTZ009-161245- /O.CAN.KTFX.WS.W.0005.000000T0000Z-070216T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...BROWNING 436 AM MST FRI FEB 16 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET ALONG THE NORTHERN ROCKY MOUNTAIN FRONT. SNOW HAS DECREASED SIGNIFICANTLY THIS MORNING ALONG THE NORTHERN ROCKY MOUNTAIN FRONT. WESTERLY WINDS WILL ALSO CONTINUE TO DECREASE THROUGHOUT THE DAY. THEREFORE...THE THREAT FOR WIDESPREAD BLOWING SNOW HAS DIMINISHED...AND THE WINTER STORM WARNING HAS BEEN CANCELLED. $$ MTZ048-161800- /O.CON.KTFX.WS.W.0005.000000T0000Z-070216T1800Z/ SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...CHOTEAU 436 AM MST FRI FEB 16 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING FOR ELEVATIONS ABOVE 5000 FEET ALONG THE SOUTHERN ROCKY MOUNTAIN FRONT. STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 80 MPH WILL CONTINUE ALONG THE SOUTHERN ROCKY MOUNTAIN FRONT THROUGH THIS MORNING. SNOW WILL ALSO CONTINUE DURING THIS PERIOD AT ELEVATIONS ABOVE 5000 FEET. TOTAL ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE THROUGH THIS MORNING...WITH LOCAL ACCUMULATIONS UP TO 10 INCHES ON HIGHER PEAKS. THE STRONG WINDS WILL COMBINE WITH SNOW TO PRODUCE SIGNIFICANTLY REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW. TRAVEL THROUGH THE MOUNTAIN PASSES WILL BE VERY DIFFICULT. SNOW WILL TAPER OFF LATER THIS MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KTFX 161601 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 901 AM MST FRI FEB 16 2007 MTZ048-161715- /O.CAN.KTFX.WS.W.0005.000000T0000Z-070216T1800Z/ SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...CHOTEAU 901 AM MST FRI FEB 16 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER STORM WARNING. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Feb 15, 3:23 AM MST, 14 minutes earlier.
Area forecast discussion, Feb 15, 3:23 AM MST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 323 AM MST THU FEB 15 2007 .DISCUSSION... TODAY THROUGH SATURDAY...TEMPERATURES HAVE BEEN RISING OVERNIGHT OVER THE ENTIRE CWA AS A WARM CHINOOK WIND HOOKS UP OVER THE AREA. THREAT FOR DANGEROUS WIND CHILLS HAS ENDED IN MY NORTHEAST ZONES AND WILL CANCEL THE WIND CHILL ADVISORY. THE WEATHER PATTERN FOR THE SHORT TERM...ESPECIALLY EARLY IN THE SHORT TERM...IS QUITE COMPLEX. WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY AS THE GRADIENTS ALOFT AND AT THE SURFACE TIGHTEN. AN UPPER LEVEL SHORTWAVE WILL ALSO BE RIDING OVER THE TOP OF THE RIDGE INTO THE REGION...ALONG WITH A WEAK SURFACE COLD FRONT AS THE LEE SIDE LOW SLIDES SOUTHWARD. THIS WILL SET UP SOME GOOD SNOW IN THE ROCKY MOUNTAIN FRONT AREA OVERNIGHT AND INTO FRIDAY MORNING...NOT ENOUGH FOR A WARNING ON SNOW AMOUNTS ALONE. HOWEVER WITH THE VERY STRONG WINDS CONDITIONS WILL BE POOR AND HAVE DECIDED TO UPGRADE THE WINTER STORM WATCH TO A WARNING. THE STRONG WINDS WILL EXTEND WELL OUT INTO THE PLAINS...WILL UPGRADE THE HIGH WIND WATCH TO A WARNING AS WELL AND EXPAND IT IN AREA AND EXTEND IT THROUGH FRIDAY AFTERNOON. THE LEE TROUGH WILL BE PUSHED OFF INTO THE DAKOTAS FRIDAY NIGHT AND A BROAD SURFACE HIGH WILL SET UP OVER THE ROCKIES AND GREAT BASIN. WINDS AND THE CHANCE OF PRECIP WILL BOTH DECREASE FOR FRIDAY NIGHT AND SATURDAY. TEMPERATURES THROUGH THE PERIOD WILL GENERALLY BE WELL ABOVE NORMAL. THOMSON SATURDAY NIGHT THROUGH TUESDAY NIGHT...MODELS IN BETTER AGREEMENT FOR AN UPPER LEVEL RIDGE OVER THE AREA SATURDAY NIGHT AND SUNDAY THEN MOVING EASTWARD SUNDAY NIGHT. A PROGRESSIVE PATTERN AFTER THAT WITH A SHORTWAVE TROF MOVING THROUGH THE AREA MONDAY AND MONDAY NIGHT WITH ZONAL FLOW ON TUESDAY AND TUESDAY NIGHT. WARM TEMPERATURES THROUGH THE PERIOD. GENERALLY DRY SATURDAY NIGHT AND SUNDAY WITH MOUNTAIN PRECIPITATION SUNDAY NIGHT SPREADING OVER THE ENTIRE CWA ON MONDAY AND MONDAY NIGHT. SLIGHT CHANCE OF PRECIPITATION CONTINUES TUESDAY AND TUESDAY NIGHT. CAMP WEDNESDAY AND THURSDAY...LATEST MODELS DEPICT A MOIST ZONAL FLOW AS A SWIFT MOVING SURFACE LOW MOVES ALONG THE CANADIAN BORDER. A GOOD CHANCE FOR SCATTERED PRECIPITATION FOR MUCH OF WEST AND CENTRAL MONTANA THROUGH THE PERIOD. TEMPERATURES WILL BE ABOVE NORMAL AS WESTERLY WINDS INCREASE. SAUCIER && .AVIATION... UPDATED 0540Z. GENERALLY EXPECT VFR CONDITIONS THROUGH THE PERIOD. IT LOOKS LIKE THERE WILL BE A COUPLE OF BANDS OF MOISTURE MOVING THROUGH DURING THE PERIOD COVERED BY THE TAFS. THE FIRST HAD ALREADY MOVED INTO KCTB AS OF 05Z AND WILL SPREAD SE THE REST OF TONIGHT. EXPECT SOME SCATTERED SNOW SHOWERS MAINLY OVER THE MOUNTAINS WITH LOCAL MVFR/IFR CONDITIONS IN THE SNOW SHOWERS. THE NEXT BAND WILL MOVE THROUGH THURSDAY AFTERNOON AND EVENING. SOME GUIDANCE SUGGESTS MOISTURE WILL START IN THE AFTERNOON WHILE OTHER GUIDANCE SUGGESTS MOISTURE WILL HOLD OFF UNTIL THE EVENING. AGAIN EXPECT SOME SNOW SHOWERS MAINLY OVER THE MOUNTAINS WITH LOCAL MVFR/IFR CONDITIONS. SW WINDS WILL BE SPREADING EAST OVER THE AREA THE REST OF TONIGHT INTO THURSDAY MORNING. MVFR OR IFR VISIBILITIES IN BLOWING SNOW SHOULD BE MAINLY CONFINED TO NEAR THE ROCKY MOUNTAIN FRONT. EXPECT A FURTHER INCREASE IN SW WINDS THURSDAY EVENING WITH THE POSSIBILITY OF GUSTS TO 50 KNOTS ALONG THE ROCKY MOUNTAIN FRONT. BLANK && .PRELIMINARY POINT TEMPS/POPS... GTF 44 34 43 22 / 10 20 10 10 CTB 43 32 41 21 / 0 10 10 10 HLN 43 30 44 20 / 30 30 20 10 BZN 42 28 43 14 / 20 40 30 10 WEY 34 21 31 0 / 50 70 40 30 DLN 44 27 42 19 / 30 40 30 0 HVR 35 22 39 14 / 20 30 30 20 LWT 38 29 39 19 / 20 20 30 20 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY FOR MTZ009-010-012>014-044>046-048>051-054. WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY FOR MTZ009-048. && SHORT TERM...THOMSON LONG TERM...CAMP AVIATION...BLANK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 14, 10:24 PM MST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 1024 PM MST WED FEB 14 2007 MTZ009-048-151230- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 1024 PM MST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS INCREASE. THE WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY...POSSIBLY REACHING HIGH WIND LEVELS. A HIGH WIND WATCH IS IN EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING. IN THE MOUNTAINS...TEMPERATURES WILL REMAIN COLD ENOUGH FOR SNOW. A WINTER STORM WATCH IS IN EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING FOR ELEVATIONS ABOVE 5000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ010-012-014-046-049-151230- EASTERN GLACIER-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK- EASTERN PONDERA-EASTERN TETON- 1024 PM MST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS INCREASE. THE WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY...POSSIBLY REACHING HIGH WIND LEVELS. A HIGH WIND WATCH IS IN EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ044-151230- TOOLE- 1024 PM MST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT VERY COLD TEMPERATURES WILL COMBINE WITH STRONG WINDS TO PRODUCE DANGEROUS WIND CHILLS OVERNIGHT...A WIND CHILL ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS INCREASE. THE WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY...POSSIBLY REACHING HIGH WIND LEVELS. A HIGH WIND WATCH IS IN EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011-045-047-151230- HILL-LIBERTY-BLAINE- 1024 PM MST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT VERY COLD TEMPERATURES WILL COMBINE WITH STRONG WINDS TO PRODUCE DANGEROUS WIND CHILLS OVERNIGHT...A WIND CHILL ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS INCREASE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-013-015-050>055-151230- BEAVERHEAD-CHOUTEAU-MADISON-JUDITH BASIN-FERGUS-JEFFERSON- BROADWATER-MEAGHER-GALLATIN- 1024 PM MST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:50 PM MST | High Wind Watch | TFX | 6 hr | |
| Feb 15, 3:42 AM MST | High Wind Warning | TFX | 29 hr |
Nearby
Winter Storm Warnings in Montana, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.